# SDR DLM90040364

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 21,510 hours, 11,406 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYSTEM FAILURE.  DECLARED EMERGENCY LANDING, NO HYD.  FOUND RIGHT INSTR TRANSFER C/B POPPED.  RESET L9 C/B, ALL INDICATIONS.  OPERATED PUMPS SYSTEM, CHECKS OK.  NO LEAKS FOUND.
